Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4853
Title: $\scr A$-locally compact spaces
Authors: Fedeli, Alessandro
Issue Date: 1988
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Alessandro Fedeli, “$\scr A$-locally compact spaces”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 20 (1988), pp. 175-185.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
20 (1988)
Abstract: 
In un precedente lavoro si è usato un operatore di chiusura introdotto
da Salbany, chiamato $\mathcal{A}$-chiusura, per introdurre il concetto
di compattezza rispetto ad una classe $\mathcal{A}$ di spazi topologici
(in breve $\mathcal{A}$-compattezza) e si è mostrato il ruolo dominante
che gli spazi $\mathcal{A}$-compatti hanno nella classe $\mathcal{A}$.
ln questo lavoro si studiano gli spazi $\mathcal{A}$-localmente compatti,
cioè gli spazi (x,$\tau$)$\epsilon\mathcal{A}$ tali che la topologia
$\tau_{\mathcal{A}}$ in X generata dalla $\mathcal{A}$-chiusura
è uno topologia localmente compatta e di Housdorff. Tale approccio
ci permette di provare, per molte classi $\mathcal{A}$ di spazi topologici,
un analogo di un ben noto teorema di Whitehead sulle applicazioni
quoziente.

In this paper we use a closure operator introduced by Salbany, called$\mathcal{A}$-closure,
to introduce the $\mathcal{A}$-locally compact spaces, i.e. the spaces
(x,$\tau$)$\epsilon\mathcal{A}$ such that the topology $\tau_{\mathcal{A}}$
in X generated by the $\mathcal{A}$-closure is a locally compact
Hausdorff topology. This approach allow us to prove, for many classes
$\mathcal{A}$ of topology spaces, an anologous of a well known Whitehead
theorem about quotient mappings.
Type: Article
URI: http://hdl.handle.net/10077/4853
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.20 (1988)

Files in This Item:
File Description SizeFormat
FedeliRendMat20.pdf820.98 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

702
Last Week
8
Last month
checked on Dec 1, 2020

Download(s) 20

293
checked on Dec 1, 2020

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.